MathSciNet Relay Station
MathSciNet bibliographic data
MR2430419 (2009h:46144) 46S40 (26E50 39B52 39B82)
Mirmostafaee, Alireza Kamel; Moslehian, Mohammad Sal Fuzzy almost quadratic functions. Results Math. 52 (2008), no. 1-2, 161–177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement